MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; MOTOCLIP

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; MOTOCLIP
Model Number 7009-0909KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history records of the sterile and individual component parts were reviewed in their entirety during the investigation.These records included quality inspection records, component inspection records, component print specification, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of conformance.No non-conformances were found in any records that were reviewed that would have contributed to the device failure.Description: motoclip max 9mm x 9mm x 9mm - sterile, part number: 7009-0909kt, lot number: 300172.Description: motoclip max 9mm x 9mm x 9mm - component, part number: 240000-ep, lot number: 10394.
 
Event or Problem Description
Doctor performed routine follow-up x-ray post-operatively after akin procedure.Doctor identified that the 9mm x 9mm x 9mm clip was broken.Refer to post-operative x-ray for clip broken across the bridge.He does not plan a revision as the patient is asymptomatic.Conservative care will continue until fusion occurs.

Brand Name
DYNAFORCE
Common Device Name
MOTOCLIP
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501600
Report Number3020584246-2022-00039
Device Sequence Number20193441
Product Code JDR
UDI-Device Identifier00815432023288
UDI-Public00815432023288
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2021
Device Model Number7009-0909KT
Device Lot Number300172
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale